# SDR DALA2019040202101

- Difficulty date: April 1, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 60,614 hours, 22,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL TEST EMERGENCY EXIT LIGHT ON SEAT 1DC, 2DC , 3DC, 4DC AND 32FED AT PASSENGER CABIN WONT PASS TEST. PERFORMED TROUBLESHOOTING AS PER  FIM 33-50-00-810-801. REMOVED AND REPLACED BATTERY PACK POSITION M1674 AND PERFORMED OPERATIONAL TEST GOOD.
